SciELO - Scientific Electronic Library Online

 
vol.35 issue3Asymptotic stability in delay nonlinear fractional differential equationsWeak forms of continuity and openness author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

JEYANTHI, P; MAHESWARI, A  and  PANDIARAJ, P. One modulo three mean labeling of transformed trees. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.3, pp.277-289. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172016000300005.

A graph G is said to be one modulo three mean graph if there is an injective function φ from the vertex set of G to the set {a|0 ≤ a ≤ 3q- 2 and either a ≡ 0(mod 3) or a ≡ 1(mod 3)} where q is the number of edges G and φ induces a bijection φ* from the edge set of G to {a|1 ≤ a ≤ 3q - 2 and either a ≡ 1(mod 3)} given by and the function φ is called one modulo three mean labeling of G. In this paper, we prove that the graphs T ° Kn, T ô K1,n, T ô Pn and T ô 2Pare one modulo three mean graphs.

Keywords : Mean labeling; one modulo three graceful labeling; one modulo three mean labeling; one modulo three mean graphs; transformed tree.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License